# SDR FDEA2019081541895

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,912 hours, 30,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT POST FLT, FOUND RT DOOR EMERGENCY EXIT SIGN NOT  FULLY ILLUMINATED.   FOUND 7 LAMPS NOT WORKING. LAMPS REPLACED IAW AMM  33-51-01-2, REV 123.25. FUNCTION TEST OK.
